MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS; ANESTHESIA UNITS
Model Number 8604700
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In the course of the investigation, it became apparent that during the case in question a ventilator failure occurred and thus the case was assessed reportable retrospectively.The log file analysis indicates that the piston movement of the ventilator was temporarily stopped during the concerned procedure due to a negative airway pressure measured.As the dispatched fse could neither duplicate the error condition nor find any hints of a device malfunction it can be assumed that the triggering condition was not device-related; a reasonable explanation would be the use of a bronchial suction system or patient activity.Based on experience a sticking auxiliary air intake valve may have caused that a fresh gas deficit could not be compensated by device countermeasures that would be initiated when the airway pressure becomes negative.A sticking auxiliary air intake valve can be the result of insufficient reprocessing.Dräger finally concludes that the device reacted as designed upon an error condition of unknow.
 
Event or Problem Description
It was reported that the vt readings dropped very low during a case.The patient was ventilated manually for a short bit before mechanical ventilation was continued.It reportedly worked for a short time and then the readings went very low again.No injury reported.

Brand Name
FABIUS GS
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20416635
Report Number9611500-2024-00433
Device Sequence Number8209158
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)180806(17)190130(93)8607000-71
Combination Product (Y/N)N
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8604700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown